# SDR AALA20150209001

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 46,526 hours, 22,339 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning Message
- Condition: False Activation
- Location: Ground Prox
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE GND PROXIMITY WARNING SYS FAIL WARNING ILLUMINATED.   DIVERTED & EMERGENCY NOT DECLARED.  LANDING UNEVENTFUL. MAINTENANCE TROUBLESHOT PER AMM 34-45-00-501 WITH NOT FAULTS FOUND. SYSTEM CHECKS NORMAL.
